... to 80mg per day. It definitely helps with my depression but the sexual side effects are unacceptable. Has anyone been on this high dose? It seems that 40mg is the normal dose
Hi Deadringer; i Can tell you this much talk to your doctor this is very common for this class of medication the answer is to continue the medication and my doctor addeded Wellbutrin xl 150mg it works for the sexual side effects but now we switched because it still was not quite right to Buspar 2MG take it prior to sexual activity..talk to your doctor this can help ofset that side effect very common.But see what your doctor knows already viagra is another to take but to much money..the buspar generic works great for me and the studies they have done for people that have this problems do to this medication..good luck Friend hope this helps you don't get discouraged.there are a few others but these ones i know work. Chuck1957 medically retired pharmacy technician cpht Oregon...
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2014 • 2 answers
My doctor just doubled my dose of Viibryd to 40mg twice daily. I am horribly nauseous despite taking
Posted 14 Mar 2014 • 1 answer
Posted 26 Dec 2015 • 3 answers
Posted 30 May 2017 • 3 answers
Posted 16 days ago • 0 answers